Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


skinproblems/rash after 5 or more years on Norvir
Jun 17, 2011

It is not scientific, my experience after skinrash that Norvir or protease could be the main reason is often subscribed by other hiv patients using Norvir or more proteaseblockers i am skinny so i donkt have buffalohump, tits or look pregned. I think the long term effects of some hivmedication can only now been evaluated after 10years worldwide subscribtion on a big scale. Is it correct that long term side effects on 1-1000 or less only know can be evaluated v

Response from Dr. Henry

You make a number of good points. Good data about long term side effects that for drugs (including antiretrovirals) is often poorly collected/appreciated. That may be particularly true for non-serious but annoying side effects. If can be difficult to sort out whether a particular problem is due to a specific meds when patients are on numerous medications, are aging, and have other medical problems. Thanks for your feedback. KH



Previous
Hiv and plastic surgery.
Next
Starting meds but epileptic

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement